Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Pain during intercourse. Dr. gave betamethasone valtrate cream as vagina has bumps, no help. STD ?

I ve went to the doctor for pain during intercourse . I don t have an STD . The doctor gave me betamethasone valtrate cream to use on the inside of my vagina bc it was swollen like little bubble-like bumps inside. I know that isn t normally perscribed for internal uses and my concern is that it hasn t worked. I still have pain during intercouse. I would just like to enjoy sex again
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,
Thanks for query,
Your pain during intercourse may be due to infection or dryness of vagina.
You need to control vaginal infection by local medicines & not Betamethason cream as it contains steroids it may control initially but then aggravate the condition.
You should consult gynec.
Thanks.
Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor